MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE CRS RP INSRT SZ 8 8MM; KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US ATTUNE CRS RP INSRT SZ 8 8MM; KNEE TIBIAL INSERT
Catalog Number 151710808
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Swelling/ Edema (4577)
Date of Event 07/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient had an attune crs implanted.This was a revision for a failed triathlon tkr.The patient has been happy with his attune crs, but was kicked by a cow over the weekend whilst performing chores on his farm.The knee swelled and the skin started to turn bright red in color.The patient presented to the hospital and underwent testing, and it was decided that the knee would be opened, a synovectomy performed, and a new attune crs insert put in.Doi: (b)(6) 2022.Doe: (b)(6) 2023.Affected side: unknown.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).H6 component code: appropriate term/code not available (g07002) used to capture no findings available.Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CRS RP INSRT SZ 8 8MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17404512
Report Number1818910-2023-15311
Device Sequence Number17654521
Product Code NJL
UDI-Device Identifier10603295056249
UDI-Public10603295056249
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151710808
Device Lot Number9538476
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2023
Initial Report FDA Received Date07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale